Evidence map›Paper›PMID 26600588›Full record

ArticleIndian journal of psychiatry

Disulfiram-induced seizures with convulsions in a young male patient: A case study.

Santosh Shanbhog Vrishabhendraiah, C M Gopal Das, M Kasi Jagadeesh, N Mruthyunjaya

Open access · diamondAbstract read
In one paragraph

Article in Indian journal of psychiatry. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.

0numbers the graph read from it
0cells of the map it votes in
4citing papers in PubMed
0.7field-weighted citation impact, top 27% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

4 citing papers in PubMed, 9 citations in OpenAlex.

  1. Disulfiram: Mechanisms, Applications, and Challenges.Antibiotics (Basel, Switzerland) · 2023
    Review
  2. Epileptic Seizure Due to Disulfiram Treatment.Korean journal of family medicine · 2019
    Article
  3. Article
  4. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

4 authors at 1 institution in 1 country.

Santosh Shanbhog VrishabhendraiahDepartment of Psychiatry, Basaveswara Medical College, Hospital & Research Centre, Chitradurga, Karnataka - 577502, India.
C M Gopal DasDepartment of Psychiatry, Basaveswara Medical College, Hospital & Research Centre, Chitradurga, Karnataka - 577502, India.
M Kasi JagadeeshDepartment of Pharmacy Practice, Basaveswara Medical College, Hospital & Research Centre, Chitradurga, Karnataka - 577502, India.
N MruthyunjayaDepartment of Psychiatry, Basaveswara Medical College, Hospital & Research Centre, Chitradurga, Karnataka - 577502, India.
MVJ Medical College and Research Hospital · IN

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Disulfiram is the aversive therapeutic agent which has been used to treat alcohol dependence more than 50 years. It causes the complications like neurological toxicity, postural hypotension, circulatory collapse, mental confusion, etc. The aim of our study was to report a rare case of disulfiram-induced seizures in a patient of alcohol dependence syndrome. This case study is about a 35-year-old male patient who had one episode of seizures during treatment with disulfiram.

Indexed as

Alcohol dependence syndromedisulfiramseizures

Identifiers

PMID26600588
PMCPMC4623653
OpenAlexW2180774708

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC-SA
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.